# SDR JIKA2014062201

- Difficulty date: June 22, 2014
- Submitted: June 25, 2014
- Operation: Air carrier
- Aircraft: N424MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC639
- Aircraft time: 29,162 hours, 33,580 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 2781032263
- Condition: Cracked
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON APPROACH THE PILOT NOTICED A HIGH PITCH WHINE COMING FROM WHERE HE BELIEVED TO BE THE RT ENG.  AFTER THREE SECONDS THE PILOT NOTICED BOTH HYD LOW PRESS ANNUNCIATORS ILLUMINATED.  CHECKED HYD QTY GAUGE & READING WAS 0.  PILOT STARTED EMER PROCEDURES OUTLINED IN QRH, DECLARED AN EMER.  MANUALLY EXTENDED LG & LANDED WITHOUT FURTHER INCIDENT.  TROUBLESHOOTING REVEALED A CRACK IN THE HYD LINE LOCATED IN THE LT ENG AREA. R & R HYD LINE WITH SERVICEABLE UNIT, ALSO REPLACED BOTH LT & RT HYD PUMPS & INSPECTED THE SYS FILTER AS A PRECAUTION ALL WORK COMPLETED IAW ACFT MM 29-10-20.  PERFORMED SYS OPERATIONAL CHECKS, LEAK CHECK & LG SWINGS IAW MM 29-00-00 & 32-00-00.  ALL SYS CHECKS WERE NORMAL.
